MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for review at the time of this report being completed.The device is not available for investigation and examination.It was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device.Therefore, the as reported primary classification lotus - patient - vessel dissection cannot be confirmed.Following the investigation conclusion, the compliant analysed classification is assigned as lotus - product not returned - complaint unable to confirm.A review of the manufacturing documentation for lot# 0000009192 and all of its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.As of (b)(6) 2020, when the review was completed, there was no other complaint associated with lot number 0000009192, for the as reported primary classification as lotus - patient - vessel dissection.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.Following a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus introducer set device.There is no indication of a potential processing or design failure associated with this complaint.The probable investigation conclusion code assigned to this complaint is 'known inherent risk of device' defined as 'reported adverse event known and documented in the labelling (including both short or long term known complications or adverse reactions)'.This complaint has been escalated to the quality management team.Based on the above conclusion, no further escalation or corrective action is required at this time.
 
Event or Problem Description
Event description: it was reported that: transfemoral access without problems with lis, inserting balloon without problems, inserting lotus edge without problems, removing lotus edge without problems, angio illiaca communis after remove lis, dissection illiaca communis right, supplying the dissection with stent, then control angio, no more dissection small video recorded was bav performed? yes associated with labeled use? yes patient status post procedure/event: fine.Event date: (b)(6) 2020.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key9706164
Report Number3004193842-2020-00004
Device Sequence Number3392726
Product Code DYB
UDI-Device Identifier05391526210116
UDI-Public(01)05391526210116(17)210622(10)0000009192
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2021
Device Model NumberH749NTR200
Device Catalogue NumberLIS-L
Device Lot Number0000009192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;